# SDR AALA201708179023

- Difficulty date: August 14, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 48,794 hours, 28,131 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347048120400
- Condition: Corroded
- Location: Frame 48-53
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR SUPPORT PROFILE ABOVE STRINGER 38R, BETWEEN FRAMES 48 AND 53.  REPAIRED THE FLOOR SUPPORT IAW SRM 51-42-11.
